Leaflet: information for the userParacetamol Aurovitas Spain 650 mg tabletsEFG
Read this leaflet carefully because it contains important information for you.
This medicine can be purchased without a prescription. However, for the best results, it should be used with care.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
Paracetamol is effective in reducing pain and fever.
This medicine is used for symptomatic relief of occasional mild to moderate pain, such as headache, toothache, muscle pain (contractures) or back pain (lumbago) and in febrile states.
Paracetamol is indicated for adults and adolescents over 14 years old.
Do not take Paracetamol Aurovitas Spain
Warnings and precautions
Do not take more of the medication than recommended in section 3, Taking Paracetamol Aurovitas Spain.
Use of this medication with other medications that contain paracetamol, such as cold and flu medications, should be avoided as high doses may cause liver damage. Do not use more than one medication that contains paracetamol without consulting your doctor.
If you are being treated for epilepsy, consult your doctor before taking this medication, as the effectiveness of the medication may be reduced and the risk of liver damage may be increased, especially with high doses of paracetamol.
If you have asthma that is sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
If you have liver, kidney, heart, or lung disease, or anemia, consult your doctor before taking this medication.
Chronic alcoholics should be cautious not to take more than 2 g/day of paracetamol.
During treatment with paracetamol, inform your doctor immediately if:
You have severe diseases, such as severe kidney failure or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe difficulty breathing with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Other medications and Paracetamol Aurovitas Spain
Inform your doctor or pharmacist if you are using or have used recently or may need to use any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with another medication. In the case of oral anticoagulants, paracetamol may be used occasionally as a pain-relieving medication of choice.
Interference with analytical tests
Inform your doctor if you are to undergo any analytical tests (including blood and urine tests) as this medication may alter the results of these tests.
Taking Paracetamol Aurovitas Spain with food, drinks, and alcohol
It is recommended not to consume alcohol during treatment with paracetamol due to the increased risk of liver damage. The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day - beer, wine, liquor...) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Use in children:
Do not use in adolescents under 14 years old.
Pregnancy
Consult your doctor or pharmacist before using any medication.
If you are pregnant or think you may be pregnant, consult your doctor before taking this medication. The use of medications during pregnancy may be hazardous to the embryo or fetus, and should be monitored by your doctor.
In case of necessity, paracetamol may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor or midwife if the pain or fever does not decrease or if you need to take the medication more frequently.
Lactation
Consult your doctor or pharmacist before using any medication.
Small amounts of paracetamol may appear in breast milk, therefore it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
No effects have been described that modify the ability to drive and operate machinery.
Paracetamol Aurovitas Spain contains sodium
This medication contains less than 23 mg of sodium (1 mmol) per tablet; it is essentially "sodium-free".
Follow exactly the instructions for this medication as indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
The recommended dose is:
This medication should be taken orally.
According to your preference, the tablets can be taken directly or split in half with a glass of liquid, preferably water. Consult your doctor or pharmacist if you have doubts.
Always use the lowest effective dose.
High daily doses of paracetamol for prolonged periods of time should be avoided as it increases the risk of adverse effects such as liver damage.
The administration of this medication is subject to the appearance of pain or fever. As these symptoms disappear, treatment should be discontinued.
If pain persists for more than 5 days, fever for more than 3 days, or if pain or fever worsen or other symptoms appear, treatment should be interrupted and the doctor consulted.
If you take more Paracetamol Aurovitas Spain than you should
If you have taken more paracetamol than you should, consult your doctor or pharmacist immediately.
If you have taken an overdose, go to a medical center immediately, even if you have no symptoms, as symptoms often do not appear until three days after the overdose, even in cases of severe poisoning.
The symptoms of an overdose may include: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if initiated within 4 hours of taking the medication.
Patients undergoing treatment with barbiturates or those with chronic alcoholism may be more susceptible to a paracetamol overdose.
In case of overdose or accidental ingestion, go to a medical center immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Paracetamol Aurovitas Spain
Do not take a double dose to make up for the missed dose. Simply take the missed dose when you remember, taking the next doses with the indicated interval (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people will experience them.
Paracetamol may produce the following adverse effects:
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through theSpanish System for Pharmacovigilance of Medicinal Products for Human Use Websitewww.notificaRAM.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep out of sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after "CAD". The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and unused medicines at the SIGRE point of the pharmacy. Ask your pharmacist how to dispose of packaging and unused medicines. This will help protect the environment.
Composition of Paracetamol Aurovitas Spain 650 mg tablets EFG
The active ingredient is paracetamol. Each tablet contains 650 mg of paracetamol.
The other components are: pregelatinized cornstarch, stearic acid, povidone, crospovidone, microcrystalline cellulose, and plant-derived magnesium stearate.
Appearance of the product and contents of the packaging
Paracetamol Aurovitas Spain 650 mg tablets are oblong, white tablets with a notch on one of their faces.
They are presented in packs of 20 and 40 tablets, conditioned in aluminum-PVC-PVDC blisters.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Aurovitas Spain, S.A.U.
Avda. de Burgos, 16-D
28036 Madrid
Spain
Responsible for manufacturing
Toll Manufacturing Services S.L
C/ Aragoneses, 2.
28108 Alcobendas (Madrid)
Spain
O
Pharmaloop, S.L.
C/ Bolivia, N° 15, Pol. Ind Azque,
Alcalá de Henares, 28806 Madrid
Spain
Last review date of this leaflet:January 2025
The detailed information about this medicine is available on the website of theSpanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.